# SDR ASOA20131203135R

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 30,272 hours, 16,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Shorted
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT OVERWING EMERGENCY LIGHT WAS DISCOVERED INOPERATIVE WITH ASSOCIATED LT AND RT EXIT IDENTIFIERS.  MAINTENANCE TROUBLESHOT AND FOUND THE LT EXTERIOR LIGHT ASSY INTERNALLY SHORTED.  MAINTENANCE R & R THE LT OVERWING EXTERIOR EMERGENCY LIGHT ASSY WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
